| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display.The customer was assisted with troubleshooting and the display did not return.Customer stated that the display was not blank less than 30 seconds and did not return.Customer stated that the contacts on the battery cap were not missing or damaged.Customer stated that the battery compartment was neither damaged nor corroded also the spring was neither damaged nor corroded.The display did not return after insulin pump restart.No harm requiring medical intervention was reported.The device will not be returned for analysis.